Alert archive / North Carolina / Beach Hazards Statements in 2025
Beach Hazards Statement 67, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Sep 12, 2025, 8:12 PM EDT for Dare County, North Carolina. It took effect at Sep 13, 2025, 7:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2025, 8:12 PM EDT (00:12 UTC)
- In effect from
- Sep 13, 2025, 7:00 AM EDT
- Expired
- Sep 13, 2025, 8:00 PM EDT
- In force
- 13 hr
- Issued by
- NWS Newport/Morehead City, NC
County Dare County, NC
The radar
The Morehead City radar (KMHX), 150 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -102 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
693
WHUS42 KMHX 130012
CFWMHX
Coastal Hazard Message
National Weather Service Newport/Morehead City NC
812 PM EDT Fri Sep 12 2025
NCZ203-205-131215-
/O.EXP.KMHX.BH.S.0066.000000T0000Z-250913T0000Z/
/O.NEW.KMHX.BH.S.0067.250913T1100Z-250914T0000Z/
Northern Outer Banks-Hatteras Island-
812 PM EDT Fri Sep 12 2025
...BEACH HAZARDS STATEMENT IN EFFECT FROM 7 AM EDT SATURDAY
THROUGH SATURDAY EVENING...
* WHAT...Dangerous rip currents.
* WHERE...The beaches north of Cape Hatteras.
* WHEN...From 7 AM EDT Saturday through Saturday evening.
* IMPACTS...Rip currents can sweep even the best swimmers away
from shore into deeper water.
* ADDITIONAL DETAILS...The most likely time for strong rip
currents to occur is a couple hours either side of low tide,
which will occur around 7:20 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.
&&
$$
NCZ196-131215-
/O.CON.KMHX.CF.Y.0008.000000T0000Z-250913T1800Z/
East Carteret-
812 PM EDT Fri Sep 12 2025
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
SATURDAY...
* WHAT...Up to 1 to 2 feet of inundation above ground level in
low-lying areas near shorelines and tidal waterways.
* WHERE...Areas along the lower Neuse River, Pamlico, Core and
Back Sounds, and adjacent tidal creeks.
* WHEN...Until 2 PM EDT Saturday.
* IMPACTS...Up to 1 to 2 feet of inundation above ground level is
possible in low-lying areas near shorelines and tidal waterways
resulting in a low threat of property damage. Some roads and low
lying property including parking lots, parks, lawns, and homes
adjacent to the waterfront will experience shallow flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Beaufort Marine Lab NC
MLLW Categories - Minor 5.0 ft, Moderate 5.5 ft, Major 6.5 ft
MHHW Categories - Minor -0.8 ft, Moderate -0.3 ft, Major 0.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
13/12 AM 4.2 -1.6 0.9 1 None
13/01 PM 5.0 -0.8 0.9 1 Minor
14/01 AM 4.1 -1.7 1.0 1 None
14/02 PM 5.0 -0.8 1.0 1 Minor
15/02 AM 3.9 -1.9 0.9 1 None
&&
$$
NCZ195-199-131215-
/O.CON.KMHX.CF.Y.0008.000000T0000Z-250913T1800Z/
West Carteret-Coastal Onslow-
812 PM EDT Fri Sep 12 2025
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
SATURDAY...
* WHAT...Up to 1 to 2 feet of inundation above ground level in
low-lying areas near shorelines and tidal waterways.
* WHERE...Areas along Bogue Banks beaches, Bogue Sound, the
Newport and White Oak Rivers, and adjacent tidal creeks, and
areas in North Topsail Beach, the lower New River, and
adjacent tidal creeks.
* WHEN...Until 2 PM EDT Saturday.
* IMPACTS...Up to 1 to 2 feet of inundation above ground level is
possible in low-lying areas near shorelines and tidal waterways
resulting in a low threat of property damage. Some roads and low
lying property including parking lots, parks, lawns, and homes
adjacent to the waterfront will experience shallow flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Beaufort Marine Lab NC
MLLW Categories - Minor 5.0 ft, Moderate 5.5 ft, Major 6.5 ft
MHHW Categories - Minor -0.8 ft, Moderate -0.3 ft, Major 0.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
13/12 AM 4.2 -1.6 0.9 1 None
13/01 PM 5.0 -0.8 0.9 1 Minor
14/01 AM 4.1 -1.7 1.0 1 None
14/02 PM 5.0 -0.8 1.0 1 Minor
15/02 AM 3.9 -1.9 0.9 1 None
&&
$$4 follow-up statements
811
WHUS42 KMHX 130718
CFWMHX
Coastal Hazard Message
National Weather Service Newport/Morehead City NC
318 AM EDT Sat Sep 13 2025
NCZ196-131800-
/O.CON.KMHX.CF.Y.0008.000000T0000Z-250913T1800Z/
East Carteret-
318 AM EDT Sat Sep 13 2025
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...
* WHAT...Up to 1 to 2 feet of inundation above ground level in
low-lying areas near shorelines and tidal waterways.
* WHERE...Areas along the lower Neuse River, Pamlico, Core and
Back Sounds, and adjacent tidal creeks.
* WHEN...Until 2 PM EDT this afternoon.
* IMPACTS...Up to 1 to 2 feet of inundation above ground level is
possible in low-lying areas near shorelines and tidal waterways
resulting in a low threat of property damage. Some roads and low
lying property including parking lots, parks, lawns, and homes
adjacent to the waterfront will experience shallow flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Beaufort Marine Lab NC
MLLW Categories - Minor 5.0 ft, Moderate 5.5 ft, Major 6.5 ft
MHHW Categories - Minor -0.8 ft, Moderate -0.3 ft, Major 0.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
13/01 PM 4.9 -0.9 0.8 1 None
14/01 AM 4.1 -1.7 1.0 1 None
14/02 PM 4.8 -1.0 0.8 1 None
15/02 AM 4.0 -1.8 1.0 1 None
15/03 PM 4.6 -1.2 0.7 1 None
&&
$$
NCZ195-199-131800-
/O.CON.KMHX.CF.Y.0008.000000T0000Z-250913T1800Z/
West Carteret-Coastal Onslow-
318 AM EDT Sat Sep 13 2025
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...
* WHAT...Up to 1 to 2 feet of inundation above ground level in
low-lying areas near shorelines and tidal waterways.
* WHERE...Areas along Bogue Banks beaches, Bogue Sound, the
Newport and White Oak Rivers, and adjacent tidal creeks, and
areas in North Topsail Beach, the lower New River, and
adjacent tidal creeks.
* WHEN...Until 2 PM EDT this afternoon.
* IMPACTS...Up to 1 to 2 feet of inundation above ground level is
possible in low-lying areas near shorelines and tidal waterways
resulting in a low threat of property damage. Some roads and low
lying property including parking lots, parks, lawns, and homes
adjacent to the waterfront will experience shallow flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
Beaufort Marine Lab NC
MLLW Categories - Minor 5.0 ft, Moderate 5.5 ft, Major 6.5 ft
MHHW Categories - Minor -0.8 ft, Moderate -0.3 ft, Major 0.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
13/01 PM 4.9 -0.9 0.8 1 None
14/01 AM 4.1 -1.7 1.0 1 None
14/02 PM 4.8 -1.0 0.8 1 None
15/02 AM 4.0 -1.8 1.0 1 None
15/03 PM 4.6 -1.2 0.7 1 None
&&
$$
NCZ203-205-131930-
/O.CON.KMHX.BH.S.0067.250913T1100Z-250914T0000Z/
Northern Outer Banks-Hatteras Island-
318 AM EDT Sat Sep 13 2025
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 7 AM EDT THIS
MORNING THROUGH THIS EVENING...
* WHAT...Dangerous rip currents.
* WHERE...The beaches north of Cape Hatteras.
* WHEN...From 7 AM EDT this morning through this evening.
* IMPACTS...Rip currents can sweep even the best swimmers away
from shore into deeper water.
* ADDITIONAL DETAILS...The most likely time for strong rip
currents to occur is a couple hours either side of low tide,
which will occur around 6 AM and 7 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.
&&
$$765 WHUS42 KMHX 131545 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 1145 AM EDT Sat Sep 13 2025 NCZ196-131800- /O.CON.KMHX.CF.Y.0008.000000T0000Z-250913T1800Z/ East Carteret- 1145 AM EDT Sat Sep 13 2025 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Up to 1 to 2 feet of inundation above ground level in low-lying areas near shorelines and tidal waterways. * WHERE...Areas along the lower Neuse River, Pamlico, Core and Back Sounds, and adjacent tidal creeks. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Up to 1 to 2 feet of inundation above ground level is possible in low-lying areas near shorelines and tidal waterways resulting in a low threat of property damage. Some roads and low lying property including parking lots, parks, lawns, and homes adjacent to the waterfront will experience shallow flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$ NCZ195-199-131800- /O.CON.KMHX.CF.Y.0008.000000T0000Z-250913T1800Z/ West Carteret-Coastal Onslow- 1145 AM EDT Sat Sep 13 2025 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Up to 1 to 2 feet of inundation above ground level in low-lying areas near shorelines and tidal waterways. * WHERE...Areas along Bogue Banks beaches, Bogue Sound, the Newport and White Oak Rivers, and adjacent tidal creeks, and areas in North Topsail Beach, the lower New River, and adjacent tidal creeks. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Up to 1 to 2 feet of inundation above ground level is possible in low-lying areas near shorelines and tidal waterways resulting in a low threat of property damage. Some roads and low lying property including parking lots, parks, lawns, and homes adjacent to the waterfront will experience shallow flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... If travel is required, allow extra time as some roads may be closed. Do not drive around barricades or through water of unknown depth. Take the necessary actions to protect flood-prone property. && $$ NCZ203-205-140000- /O.CON.KMHX.BH.S.0067.000000T0000Z-250914T0000Z/ Northern Outer Banks-Hatteras Island- 1145 AM EDT Sat Sep 13 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...The beaches north of Cape Hatteras. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 7:15 PM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$
026 WHUS42 KMHX 131804 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 204 PM EDT Sat Sep 13 2025 NCZ195-196-199-131915- /O.EXP.KMHX.CF.Y.0008.000000T0000Z-250913T1800Z/ West Carteret-East Carteret-Coastal Onslow- 204 PM EDT Sat Sep 13 2025 ...COASTAL FLOOD ADVISORY HAS EXPIRED... $$ NCZ203-205-140000- /O.CON.KMHX.BH.S.0067.000000T0000Z-250914T0000Z/ Northern Outer Banks-Hatteras Island- 204 PM EDT Sat Sep 13 2025 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...The beaches north of Cape Hatteras. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 7:15 PM this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$
289 WHUS42 KMHX 140014 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 814 PM EDT Sat Sep 13 2025 NCZ203-205-141215- /O.EXP.KMHX.BH.S.0067.000000T0000Z-250914T0000Z/ /O.NEW.KMHX.BH.S.0068.250914T1200Z-250915T0000Z/ Northern Outer Banks-Hatteras Island- 814 PM EDT Sat Sep 13 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents and strong longshore currents in the surf zone. * WHERE...The beaches north of Cape Hatteras. * WHEN...From 8 AM EDT Sunday through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Strong longshore currents will create dangerous swimming conditions. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 8:30 AM Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Life-threatening rip currents. If caught in a rip current, remain calm. Swim in a direction following the shoreline. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$ NCZ195-196-199-204-141215- /O.NEW.KMHX.BH.S.0068.250914T1200Z-250915T0000Z/ West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- 814 PM EDT Sat Sep 13 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING... * WHAT...Strong longshore currents in the surf zone. * WHERE...The beaches from Hatteras Inlet to Surf City. * WHEN...From 8 AM EDT Sunday through Sunday evening. * IMPACTS...Strong longshore currents will create dangerous swimming conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Strong longshore currents can sweep swimmers and surfers into rip currents, piers, jetties and other hazardous areas. In many cases, the longshore current is strong enough to prevent swimmers from being able to keep their feet on the bottom making it difficult to return to shore. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Sep 12, 6:19 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Sep 12, 6:19 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
619 PM EDT Fri Sep 12 2025
.SYNOPSIS...
High pressure builds in from the north through this weekend.
Early next week an offshore front and low pressure meander
closer to the coast which may bring more unsettled conditions to
ENC.
&&
.NEAR TERM /TONIGHT/...
As of 620 PM Fri...No significant changes needed to the
previous forecast for early eve update. Upper troughing remains
overhead tonight with a weak mid level shortwave making its way
through the Mid-Atlantic. While at the surface, high pressure
continues to build into the area promoting partly cloudy to
mostly clear skies and dry conditions. Ample dry air should keep
the area fog free as well. There are two caveats to this
forecast for tonight. The first is that if some moisture can
sneak into the lower levels tonight, could see a brief period of
low stratus build in from the south and east early Saturday
morning, but given the forecasted amount of dry air, think this
threat is less than 20% so kept partly cloudy skies and more mid
and high clouds in the forecast. The second, is a low end
chance for a stray shower or two along the immediate coast and
southern OBX Sat morning as some of the high res guidance
continues to show a stray shower or two sneaking into the area
from a frontal boundary located offshore. Once again this
appears unlikely with a less than 10% chance of this occuring so
kept the forecast precip free. Otherwise lows get into the
upper 50s to low 60s inland and low to mid 60s along the coast
and OBX.
&&
.SHORT TERM /SATURDAY/...
As of 245 PM Fri...Upper troughing remains overhead with an
upper level low cutting off from the upper level flow near the
SC/GA coast by Sat evening. At the same time mid level shortwave
gradually pushes offshore through the day on Sat with strongest
portion of this shortwave noted in SC. High pressure continues
to wedge into the Carolinas through the day with a weak low
pressure system developing along a stalled front located
offshore by Sat evening. Even with this front and low offshore
the area should continue to remain dry, albeit with some
additional cloud cover building in along the coast from the
offshore waters. Steady NE flow persists limiting any
thunderstorm activity while highs on Sat get into the upper 70s
to low 80s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 115 AM Friday...
Key Messages
-Dry for the weekend
-Rain chances associated with coastal low pick up next week
Most models are now showing some kind of disorganized low pressure
system trying to form off of the GA/SC coast on Sunday and
meandering around aimlessly through midweek. Exact details on
whether this remains offshore or moves inland over the southeast
coast remains to be seen but the upshot at this time is increased
precipitation chances at least for coastal areas by early to
midweek. While chances for precipitation increase, there is some
uncertainty whether or not chances for thunder will increase given
the stable air mass to the north that would likely suppress
convection. Therefore have kept thunder chances to the extreme coast
and offshore over the Gulf Stream at this time.
&&
.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /through Saturday/...
As of 620 PM Fri...Pred VFR conditions expected through the
period. Cloud cover will gradually decrease this evening. There
is a chance at some additional low and mid level clouds
primarily along the OBX and coast starting early Sat morning but
chances for sub-VFR conditions remain below 20% so outside of a
mention of a FEW cloud deck at 2.5 kft across EWN/OAJ kept
conditions VFR overnight as well. As we get into Sat any lower
clouds lift and we see VFR conditions across ENC into Sat
afternoon.
LONG TERM /Saturday night through Wednesday/...
As of 2 AM Friday...Patchy fog is possible overnight into the
early morning hours through the weekend as clear skies and light
winds inland provide decent radiational cooling conditions.
Otherwise, VFR flight conditions expected through the long term,
with gusty N/NE winds along the coast.
&&
.MARINE...
SHORT TERM /through Saturday/...
As of 620 PM Fri...
Key Messages...
- Small craft conditions continue across most of the coastal waters
and Pamlico Sound through tomorrow night
Latest obs show NE winds 15-25 kt with seas 3-6 ft, highest
south of Oregon Inlet. SCAs remain in place for the coastal
waters and the Pamlico Sound. Winds may decrease slightly across
our waters even falling below SCA criteria for a time tonight
across the Pamlico Sound as high pressure ridging builds over
the Carolinas and surface front offshore weakens slightly.
However, as we get into Sat weak low pressure develops along
this stalled front and tightens the pressure gradient some
allowing for winds to increase to 15-20 kts with gusts in excess
of 25 kts across the Pamlico Sound and Coastal Waters south of
Oregon Inlet. This will allow for SCAs to continue through the
rest of the period in these waters. 15-20 kt NE'rly winds will
be found across our other waters which should generally keep
them at below headline thresholds. The lone exception will be
across our northern Coastal Waters where building 4-6 ft seas
will result in SCA's here starting at 12Z Sat and persisting
through the rest of the period.
LONG TERM /Saturday Night through Wednesday/...
As of 2 AM Fri...
Key Messages:
-Gusty northerly winds continue through the long term
-Small Craft Advisory conditions persist through the weekend
-High uncertainty in the marine forecast for next week
Pressure gradient tightens again on Saturday between a building
high inland and a strengthening trough offshore. This increases
winds to around 15-25 kts with gusts to 30 kts and seas to 5-7
ft, with small craft conditions persisting through much of the
weekend. Early next week, a weak low may form off the SE coast.
This may result in another round of gusty winds and high seas.
However, there is a higher than normal degree of uncertainty.
Winds and waves are highly dependent on strength, location, and
track of low, should it even develop. As a result, higher than
normal level of uncertainty with the magnitude of the winds at
the end of the long term period.
&&
.TIDES/COASTAL FLOODING...
As of 3 PM Fri...Overall not much change in the forecast
thinking as higher than normal astronomical tides continue to
produce elevated waters levels along the coast and tidal
waterways from Ocracoke Inlet to Surf City. Depending on tide
fluctuations, water levels will at most be 1 to 2 feet above
ground level during periods of high tide. The coastal flood
advisory remains in effect until 18Z (2 PM EDT) Saturday for
portions of the Eastern North Carolina coastline for the higher
tides. Afterwards the ongoing higher tide cycle will be on the
down trend and minimal impacts if any are expected after Sat
afternoon. Any impacts that do occur are expected to be minor.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Coastal Flood Advisory until 2 PM EDT Saturday for NCZ195-196-
199.
Beach Hazards Statement until 8 PM EDT this evening for NCZ203-
205.
MARINE...Small Craft Advisory until 8 PM EDT Saturday for AMZ135.
Small Craft Advisory from 8 AM Saturday to 8 AM EDT Monday for
AMZ150.
Small Craft Advisory until 2 AM EDT Wednesday for AMZ152-154-
156-158.
&&
SYNOPSIS...MHX
NEAR TERM...CQD/RCF
SHORT TERM...RCF
LONG TERM...RTE
AVIATION...CQD/RCF/ZC
MARINE...CQD/RCF/ZC
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Sep 12, 8:09 PM EDT, 3 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 809 PM EDT Fri Sep 12 2025 NCZ029-044>047-079>081-090>092-094-193-194-198-140015- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow- 809 PM EDT Fri Sep 12 2025 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ204-140015- Ocracoke Island- 809 PM EDT Fri Sep 12 2025 ...MODERATE RIP CURRENT RISK IN EFFECT FROM 7 AM EDT SATURDAY THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-140015- West Carteret-Coastal Onslow- 809 PM EDT Fri Sep 12 2025 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT SATURDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ205-140015- Hatteras Island- 809 PM EDT Fri Sep 12 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 7 AM EDT SATURDAY THROUGH SATURDAY EVENING NORTH OF CAPE HATTERAS... ...MODERATE RIP CURRENT RISK IN EFFECT FROM 7 AM EDT SATURDAY THROUGH SATURDAY EVENING SOUTH OF CAPE HATTERAS... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Moderate Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-140015- Northern Outer Banks- 809 PM EDT Fri Sep 12 2025 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 7 AM EDT SATURDAY THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-140015- East Carteret- 809 PM EDT Fri Sep 12 2025 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 2 PM EDT SATURDAY... ...MODERATE RIP CURRENT RISK IN EFFECT FROM 7 AM EDT SATURDAY THROUGH SATURDAY EVENING NORTH OF CAPE LOOKOUT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. Moderate Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Beach Hazards Statements in North Carolina, 2025Every beach hazards statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.